# SDR 2008UALA03373

- Difficulty date: June 15, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 34,344 hours, 13,094 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LEFT DISPLAYED AFTER CIDS EMERGENCY LIGHT TEST.  REPLACED BATTERY ON 10WL EPSU.  OP CHECKS OKAY.
